Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406350, 8 pages
Research Article

Nodal Solutions of the p-Laplacian with Sign-Changing Weight

1Department of Mathematics, Northwest Normal University, Lanzhou 730070, China
2Department of Mathematics, Qinghai University for Nationalities, Xining 810007, China

Received 27 July 2013; Accepted 16 October 2013

Academic Editor: Paul Eloe

Copyright © 2013 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruyun Ma, Xilan Liu, and Jia Xu, “Nodal Solutions of the p-Laplacian with Sign-Changing Weight,” Abstract and Applied Analysis, vol. 2013, Article ID 406350, 8 pages, 2013. doi:10.1155/2013/406350